Volume 39, Issue 3 (May 1994)

    A Fatality Involving Clothiapine and Clomipramine

    (Received 7 July 1993; accepted 23 November 1993)

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 6 $25   ADD TO CART


    Abstract

    A fatality resulting from the suicidal ingestion of clothiapine, clomipramine and biperiden is reported. Clomipramine, its metabolite N-desmethylclomipramine and clothiapine were quantified in blood, liver, kidney and gastric contents by HPLC and GC. Biperiden was detected only in the gastric content. Significant differences of drug levels were found in postmortem blood obtained from brain and from heart. Concentrations of clomipramine and N-desmethylclomipramine ranged from 0.48 to 1.61 mg/L and 0.26 to 1.32 mg/L, respectively, and clothiapine from 0.50 to 2.15 mg/L. This phenomenon may reflect a postmortem drug redistribution.


    Author Information:

    Bono, GD
    Assistant, Ospedale Civile E. Muscatello, Servizio di Anestesia e Rianimazione, Augusta,

    Romano, G
    Associate Professor of Forensic Toxicology, Istituto di Medicina Legale e delle Assicurazioni, Università di Catania, Catania,


    Stock #: JFS13668J

    ISSN: 0022-1198

    DOI: 10.1520/JFS13668J

    ASTM International
    is a member of CrossRef.

    Author
    Title A Fatality Involving Clothiapine and Clomipramine
    Symposium , 0000-00-00
    Committee E30